Classes of functions on common fixed points for two mappings of integral type with semi-implicit contractive conditions in metric spaces

Yongjie Piao, Arslan Hojat Ansari, Nawab Hussain

Abstract


In this paper, by using the classes $\mathcal{C}$ and $\Phi_u$ of functions to introduce a generalization of the known class $\Psi$ of 5-dimensional functions, we discuss the existence problems of common fixed points for two mappings of integral type with semi-implicit contractive conditions and give more general results and some particular forms.

Full Text: PDF

How to Cite this Article:

Yongjie Piao, Arslan Hojat Ansari, Nawab Hussain, Classes of functions on common fixed points for two mappings of integral type with semi-implicit contractive conditions in metric spaces, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 486-497

Copyright © 2016 Yongjie Piao, Arslan Hojat Ansari, Nawab Hussain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.